Journal article icon

Journal article

Overview of mathematical approaches used to model bacterial chemotaxis II: Bacterial populations

Abstract:

We review the application of mathematical modeling to understanding the behavior of populations of chemotactic bacteria. The application of continuum mathematical models, in particular generalized Keller-Segel models, is discussed along with attempts to incorporate the microscale (individual) behavior on the macroscale, modeling the interaction between different species of bacteria, the interaction of bacteria with their environment, and methods used to obtain experimentally verified paramete...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s11538-008-9322-5

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Biochemistry
Role:
Author
Journal:
Bulletin of Mathematical Biology
Volume:
70
Issue:
6
Pages:
1570-1607
Publication date:
2008-08-01
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
Source identifiers:
79827
Language:
English
Keywords:
Pubs id:
pubs:79827
UUID:
uuid:1ba09ee3-ebae-4c8f-825d-b09c04fb0eea
Local pid:
pubs:79827
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP